# SDR FDEA201111285064

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE SPLICE BS 849 - 870, LBL 45.  REMOVED CORROSION, AREA FOUND TO BE OUT OF LIMITS.  FABRICATED NEW SEAT TRACK SECTION, TREATED AND PRIMED AND INSTALLED IAW SRM 51-30-2, 53-10-1, 51-10-6, 53-10-02 FIG 7 AND 51-10-2.
